# SDR ASAA11510861

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,985 hours, 5,898 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES WITH MASTER CAUTION RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  ACCOMPLISHED FIM TASK 21 62 00 ZONE TEMP BITE, OPS CHECK NORMAL.  GROUND VERIFICATION SUCCESSFUL.
